iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologypityriasis versicolorWhat is the treatment for my dry and flaky dark patches?

What could cause dry and flaky dark patches on the skin?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

Dr. K. Shobana

Published At September 3, 2022
Reviewed AtSeptember 20, 2023

Patient's Query

Hello doctor,

I have mild eczema and PCOS. I have dark patches under my arms, breasts, stomach, and behind my neck. I also have lighter patches on my stomach and back. I have used antifungal creams to get rid of the dark patches, but it works only once. Right now, I am consuming less dairy and trying to manage my PCOS; however, my skin is only getting worse. I rarely have eczema flareups unless my skin is extremely dry or when I overeat dairy. For my eczema, I am using e45 lotion; however, it is not helping. I have used shea butter to moisturize my skin; however, it works only during the warm climate. Previously I have used Ketazole cream for the same. My skin has become very dry and flaky. Kindly advise.

Hello,

Welcome to icliniq.com.

I understand your concern. Dark patches are because of a fungal infection called pityriasis versicolor. I suggest you the below treatment plan. Cream Luliconazole is to be applied on the dark patches twice daily for a month. Venusia max lotion, to be applied to the whole body immediately after bath (for eczema). Cream Momate (Mometasone) to be applied only on the eczematous areas daily at night for three weeks. Consult a specialist doctor, talk to him or her, and start the treatment with their consent. I hope this helps. Thank you.

Patient's Query

Hello doctor,

Thank you for the response.

Hello,

Welcome back to icliniq.com.

You can follow up after a month. I will advise further treatment based on your response. Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. V. Srikanth Reddy
Dr. V. Srikanth Reddy

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy